RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Pages 557–559 (Mi dan25550)  

MATHEMATICAL PHYSICS

Nonstationary distribution of waves in the region of the geometric shadow in an inhomogeneous medium

I. A. Molotkov

Leningrad State University

Full text: PDF file (365 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 12.04.1961

Citation: I. A. Molotkov, “Nonstationary distribution of waves in the region of the geometric shadow in an inhomogeneous medium”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 557–559

Citation in format AMSBIB
\Bibitem{Mol61}
\by I.~A.~Molotkov
\paper Nonstationary distribution of waves in the region of the geometric shadow in an inhomogeneous medium
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 557--559
\mathnet{http://mi.mathnet.ru/dan25550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140262}
\zmath{https://zbmath.org/?q=an:0101.43503}


Linking options:
  • http://mi.mathnet.ru/eng/dan25550
  • http://mi.mathnet.ru/eng/dan/v140/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019